My 9 yd old just got put on clonidine .1mg and it is making him feel drowsy and he has been sleeping since we gave him the medicine this morning..Can someone let me know as to how long does this side effect last or should we try some other medicine
My Grandson takes the same medication and dosage. For ptsd yes it makes him sleep, I give it to him at bedtime. He is fine during the day.
It took me about 3 days for it to get better taking it as an adult. I would suggest Kapvay if it continues
My son took it years ago when he was middle school age. Was having restless sleep for the first time while on Adderall. Helped him sleep better for sure. Is fine now. (in his 30s) No stimulants at all. One of the lucky ones that grew out of it for the most part.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2018 • 24 answers
Updated 20 Sep 2013 • 1 answer
Updated 7 Nov 2016 • 1 answer
Updated 28 Jul 2018 • 3 answers
Updated 13 Jan 2019 • 1 answer